# SDR SWAA2019021229534

- Difficulty date: January 26, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CREASE BEAM CORRODED BETWEEN BS 986+4 TO BS 967- 5, RBL 50.  R&R CREASE BEAM IAW DWG & SRM.
